# SDR REXA2012080401078

- Difficulty date: July 31, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 18,275 hours, 15,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R36008217
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF GREO 601R-53-61-1230, IT WAS NOTED THAT THE LEFT LOWER CAP ANGLE AT APPROXIMATE BS 621, WL 106  HAS DRILL START DAMAGE.  REPAIRED IAW REO 601R-53-61-4596.
